# SDR CALA9800705

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 CRACK WITH CORROSION IN INTERCOSTAL FOOT BETWEEN STRINGERS 29R AND 28R AT STA 950E.  THE CRACKED AND CORRODED AREA WAS CUT OFF IAW SRM 53-10-4.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-4, 51-10-2, 51-30-2, AND MM 51-20-11.
